CSpace
Adjoining cofinitary permutations (II)
Zhang, Y
2003-02-01
Source PublicationARCHIVE FOR MATHEMATICAL LOGIC
ISSN0933-5846
Volume42Issue:2Pages:153-163
AbstractWe construct several forcing models in each of which there exists a maximal cofinitary group, i.e., a maximal almost disjoint group, G less than or equal to Sym(N), such that G is also a maximal almost disjoint family in Sym(N). We also ask several open questions in this area in the fourth section of this paper.
DOI10.1007/s00153-002-0154-y
Language英语
WOS Research AreaMathematics ; Science & Technology - Other Topics
WOS SubjectMathematics ; Logic
WOS IDWOS:000181568500003
PublisherSPRINGER-VERLAG
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18098
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Y. Adjoining cofinitary permutations (II)[J]. ARCHIVE FOR MATHEMATICAL LOGIC,2003,42(2):153-163.
APA Zhang, Y.(2003).Adjoining cofinitary permutations (II).ARCHIVE FOR MATHEMATICAL LOGIC,42(2),153-163.
MLA Zhang, Y."Adjoining cofinitary permutations (II)".ARCHIVE FOR MATHEMATICAL LOGIC 42.2(2003):153-163.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.